# SDR UPS01835191

- Difficulty date: February 15, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, FITTING CRACKED STA 1690 LONG 34L.  REPLACED FITTING IAW DC8 SRM 51-1-20D RETORQUED BOLT IAW DC8 SRM 51-3-1 TABLE 3.
